# SDR VNAA9911010

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fail Message
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 4032 WAS ON FINAL WHEN THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND A NOSE WHEEL POWER UP FAIL CAS MESSAGE.  THE CREW EXECUTED A GO-AROUND.  WHEN THE GEAR WAS RETRACTED THE CAS MESSAGES CLEARED.  FLIGHT 4032 EXECUTED A SECOND APPROACH AND LANDED WITHOUT FURTHER INCIDENT.
